Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Research › Journal article
  2. Published

    Fast decoding of codes from algebraic plane curves. / Justesen, Jørn; Larsen, Knud J.; Jensen, Helge Elbrønd; Høholdt, Tom.

    In: I E E E Transactions on Information Theory, Vol. 38, No. 1, 1992, p. 111-119.

    Publication: Research - peer-reviewJournal article – Annual report year: 1992

  3. Published

    Iterative List Decoding of Some LDPC Codes. / Justesen, Jørn; Høholdt, Tom; Hjaltason, Johann.

    In: IEEE Transactions on Information Theory, Vol. 53, No. 11, 2007, p. 4276-4284.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  4. Published

    Decomposing a planar graph of girth 5 into an independent set and a forest. / Kawarabayashi, Ken-ichi; Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 99, No. 4, 2009, p. 674-684.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  5. Published

    From the plane to higher surfaces. / Kawarabayashi, Ken-ichi; Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 102, No. 4, 2012, p. 852-868.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Counting equations in algebraic attacks on block ciphers. / Knudsen, Lars Ramkilde; Miolane, Charlotte Vikkelsø.

    In: International Journal of Information Security, Vol. 9, No. 2, 2010, p. 127-135.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  7. Published

    Cryptanalysis of MD2. / Knudsen, Lars Ramkilde; Mathiassen, John Erik; Muller, Frédéric; Thomsen, Søren Steffen.

    In: Journal of Cryptology, Vol. 23, No. 1, 2010, p. 72-90.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  8. Published

    Small size hashes with enhanced security. / Knudsen, Lars Ramkilde.

    In: International Journal of Network Security, Vol. 2, No. 1, 2006, p. 41-42.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  9. Published

    Switchings, extensions, and reductions in central digraphs. / Kündgen, André; Leander, Gregor; Thomassen, Carsten.

    In: Journal of Combinatorial Theory, Series A, Vol. 118, No. 7, 2011, p. 2025-2034.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  10. Published

    Counting all bent functions in dimension eight 99270589265934370305785861242880. / Langevin, Philippe; Leander, Gregor.

    In: Designs, Codes and Cryptography, Vol. 59, No. 1-3, 2011, p. 193-205.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  11. Published

    A highly nonlinear differentially 4 uniform power mapping that permutes fields of even degree. / Leander, Gregor; Bracken, Carl.

    In: Finite Fields and Their Applications, Vol. 16, No. 4, 2010, p. 231-242.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

Previous 1 2 3 4 5 6 7 8 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word